# SDR DLL10971527

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed To Drop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

FOLLOWING RAPID LOSS OF CABIN PRESURE AT FL 350,  MASK AT SEAT 37 C, F, G DID NOT DROP.  ALSO, MASK AT 36 E, F, G WERE TO  SHORT.  REPLACED PSU AT ALL LOCATIONS AND PERFORMED BITE TES, SYS CK NORMAL.
